# SDR DL76L050346

- Difficulty date: June 29, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 49,172 hours, 7,635 cycles
- Engine: Pwa PW4060
- Engine time: 32,879 hours, 6,885 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 32,879 hours, 6,885 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HISTORY OF LEFT ENG HOC USED 10 PTS ON LAST FLIGHT FROM GRU IN 9.2 HRS.  PREV REPLACED DEOILER SEAL AND FUEL OIL COOLER.  ATL MTC UNABLE TO FIND LEAK.  REPLACED THE LEFT ENGINE.
